Existence of an optimal control for a coupled FBSDE with a non degenerate diffusion coefficient

Document type :
Journal articles
Complete list of metadatas

https://hal-univ-tln.archives-ouvertes.fr/hal-01824474
Contributor : Khaled Bahlali <>
Submitted on : Wednesday, June 27, 2018 - 11:44:27 AM
Last modification on : Monday, March 4, 2019 - 2:04:22 PM

Links full text

Identifiers

Citation

Khaled Bahlali, O. Kebiri, B. Mezerdi, A. Mtiraoui. Existence of an optimal control for a coupled FBSDE with a non degenerate diffusion coefficient. Stochastics: An International Journal of Probability and Stochastic Processes, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2018, 90 (6), pp.861 - 875. ⟨10.1080/17442508.2018.1427750⟩. ⟨hal-01824474⟩

Share

Metrics

Record views

75